On the Convergence of Solutions of Inclusions Containing Maximal Monotone and Generalized Pseudomonotone Mappings
We are concerned in this paper with the existence, boundedness, and the convergence of solutions to a sequence of inclusions Ak(u)+Bk(u) ∋ Lk, where Ak is a maximal monotone mapping, Bk is a generalized pseudomonotone mapping defined on a reflexive Banach space X, and Lk ∈ X*. We study appropriate kinds of convergence for Ak and Bk such that a limit of a sequence of solutions of these inclusions is also a solution of the limit inclusion.
V. K. Le, "On the Convergence of Solutions of Inclusions Containing Maximal Monotone and Generalized Pseudomonotone Mappings," Nonlinear Analysis, Theory, Methods and Applications, vol. 143, pp. 64 - 88, Elsevier, Sep 2016.
The definitive version is available at https://doi.org/10.1016/j.na.2016.05.003
Mathematics and Statistics
Keywords and Phrases
Banach spaces; A-maximal monotone mapping; Boundedness; Convergence of solutions; Maximal monotone mapping; Maximal monotones; Multivalued mappings; Pseudomonotone mapping; Reflexive Banach spaces; Mapping; Generalized pseudomonotone mapping; Mapping of class (S)+
International Standard Serial Number (ISSN)
Article - Journal
© 2016 Elsevier, All rights reserved.
01 Sep 2016